International Journal of Mathematics and Mathematical Sciences
For positive integers b and c, with c even, satisfying the inequalities b+1≤c≤2b, the minimum order of a connected cubic graph with b bridges and c cutpoints is computed. Furthermore, the structure of all such smallest cubic graphs is determined. For each positive integer c, the minimum order of a quartic graph with c cutpoints is calculated. Moreover, the structure and number of all such smallest quartic graphs are determined.
Original Publication Citation
Chartrand, G., Saba, F., Cooper, J. K., Harary, F., & Wall, C. E. (1982). Smallest cubic and quartic graphs with a given number of cutpoints and bridges. International Journal of Mathematics and Mathematical Sciences, 5(1), 41-48. doi:10.1155/s0161171282000052
Chartrand, Gary; Saba, Farrokh; Cooper, John K. Jr.; Harary, Frank; and Wall, Curtiss E., "Smallest Cubic and Quartic Graphs With a Given Number of Cutpoints and Bridges" (1982). Mathematics & Statistics Faculty Publications. 76.